# SDR CKSA96378

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 11.25-182.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND RIGHT WING LEADING EDGE FROM XFS 11.25 TO XFS 182.5 HAVE CORROSION AROUND ATTACH FASTENERS AS MARKED.  INSTALLED DOUBLER REPAIR IAW AIA SKETCH NR 2425, EA 96-348 REPORT NR 96-197 DATED 12-12-96.  CORROSION CARD NR 121R-0552.  NON-ROUTINE TASK CARD NR 91475, LEVEL 2.
